New mathematical properties of the Banzhaf value
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lehrer, E, 1988. "An Axiomatization of the Banzhaf Value," International Journal of Game Theory, Springer;Game Theory Society, vol. 17(2), pages 89-99.
- Feltkamp, Vincent, 1995.
"Alternative Axiomatic Characterizations of the Shapley and Banzhaf Values,"
International Journal of Game Theory,
Springer;Game Theory Society, vol. 24(2), pages 179-186.
- Feltkamp, V., 1993. "Alternative Axiomatic Characterizations of the Shapley and Banzhaf Values," Papers 9353, Tilburg - Center for Economic Research.
- Feltkamp, V., 1993. "Alternative axiomatic characterizations of the Shapley and Banzhaf values," Discussion Paper 1993-53, Tilburg University, Center for Economic Research.
- Hart, Sergiu & Mas-Colell, Andreu, 1989. "Potential, Value, and Consistency," Econometrica, Econometric Society, vol. 57(3), pages 589-614, May. Full references (including those not matched with items on IDEAS)